# SDR JRUR201208140006

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: General aviation
- Aircraft: N18HP
- Make and model: Cessna 182T
- Aircraft serial: 18281071
- Aircraft time: 4,601 hours
- Engine: Lyc IO540AB1A5
- Engine time: 2,443 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Stuck
- Location: Nr 3 Cylinder
- Component: Cylinder
- Component part number: LW13870
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING START, PILOT NOTICED THE ENGINE RAN VERY ROUGH. SHUTDOWN ENGINE AND RESTARTED IT.  ENGINE RUNNING SMOOTHER, BUT A VIBRATION WAS NOTED.  ENGINE SHUTDOWN AND MECHANIC INVESTIGATED.  A COMPRESSION CHECK WAS TAKEN AND NR 3 CYLINDER COMPRESSION WAS 0/80 WITH ALL THE AIR LEAKING PASSED THE EXHAUST VALVE.  MECHANIC ATTEMPTED TO PERFORM SB388C ON NR 3 CYLINDER. EXHAUST VALVE TO GUIDE CLEARANCE COULD NOT BE MEASURED DUE TO THE VALVE BEING STUCK. THIS CYLINDER IS NOT SERVICEABLE AT THIS TIME.
